# SDR HNAA2024030400187

- Difficulty date: February 16, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 42,392 hours, 37,471 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

00252 RH WING PANEL SUPPORT BRACKETS ON WING UPPER SURFACE ALONG Y 1085 ARE CRACKED.  INSTALLED NEW SERVICEABLE ANGLES P/N 145-67034-002,P/N 145-67291-002 AND P/N 145-67290-004 @ RH OVERWING IAW EMB145LR SRM 51-40-02. SPLICED AND LOCATED AND DRILLED NEW FAIRING ANGLE AND INSTALLED AS PER SRM 57-20-01-RE IAW ETD2024-145-005780 AND INSTALLED FREEZE PLUGS IN O/S HOLE IAW ETD2024-145-005780 & EO1-57-24-0155
